[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Bad infusion sites



Hi Lesley
It occasionally happens to me, but usually after at least 2 days. I generally 
change every 3 days, but sometimes after about 48 hours my BG starts creeping 
up and not responding properly to boluses, and I usually just change the site 
and everything is fine. I use Tenders (aka Silhouettes too).  My explanation 
is that sometimes sites just don't last as long - for no particular reason.
Di

On Monday 04 November 2002 15:37, you wrote:
> Hi everyone
>
> Despite "Pumping Insulin"'s assertions that bad infusion sites are rarely
> the cause of unexpected highs, I seem to have had three of them within the
> last couple of weeks.
>
> They all started misbehaving after about 24 hours; pump, infusion set and
> site look fine, correction doses fail to work.  When I change the infusion
> site everything is hunky dory.  When I take out the failed cannula,
> everything looks normal, ie no bends, kinks etc.  All three were inserted
> in different places, where nearby sites had been fine on previous
> occasions.  All three were Tenders.
>
> Has this happened to anyone else, or does anyone have any clues? 
> Unexplained highs really bother me now!
>
> Cheers
>
> Lesley
>
>
> ---
> Outgoing mail is certified Virus Free.
> Checked by AVG anti-virus system (http://www.grisoft.com).
> Version: 6.0.394 / Virus Database: 224 - Release Date: 03/10/02
>
> [demime 0.98e removed an attachment of type application/ms-tnef]
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml